×

New families of alternating harmonic number sums. (English) Zbl 1321.05008

Summary: We develop new closed form representations of sums of alternating harmonic numbers and reciprocal binomial coefficients.

MSC:

05A10 Factorials, binomial coefficients, combinatorial functions
05A19 Combinatorial identities, bijective combinatorics
33C20 Generalized hypergeometric series, \({}_pF_q\)
PDF BibTeX XML Cite
Full Text: DOI

References:

[2] J. M. Borwein, I. J. Zucker and J. Boersma. The evaluation of character Euler double sums. Ramanujan J. 15 (2008), 377-405. · Zbl 1241.11108
[3] J. Choi and D. Cvijovic. Values of the polygamma functions at rational arguments. J. Phys. A: Math. Theor. 40 (2007), 15019-15028; Corrigendum, ibidem, 43 (2010), 239801 (1 p). · Zbl 1127.33002
[4] J. Choi. Finite summation formulas involving binomial coefficients, harmonic numbers and generalized harmonic numbers. J. Inequal. Appl. 49 (2013), 11p. · Zbl 1283.11115
[5] J. Choi, and H. M. Srivastava. Some summation formulas involving harmonic numbers and generalized harmonic numbers. Math. Comput. Modelling. 54 (2011), 2220-2234. · Zbl 1235.33006
[6] M. W. Coffey. On one dimensional digamma and polygamma series related to the evaluation of Feynman diagrams. J. Comput. Appl. Math. 183 (2005), 84-100. · Zbl 1134.33304
[7] M. W. Coffey and N. Lubbers. On generalized harmonic number sums. Appl. Math. Comput. 217 (2010), 689-698. · Zbl 1202.33001
[8] P. Flajolet and B. Salvy. Euler sums and contour integral representations. Exp. Math. 7 (1998), 15-35. · Zbl 0920.11061
[9] K. Kolbig. The polygamma function (x) for x = 1=4 and x = 3=4. J. Comput. Appl. Math. 75 (1996), 43-46.
[10] H. Liu and W. Wang. Harmonic number identities via hypergeometric series and Bell polynomials. Integral Transforms Spec. Funct. 23 (2012), 49-68. · Zbl 1269.33006
[11] T. Rassias and H. M. Srivastava. Some classes of infinite series associated with the Riemann zeta and polygamma functions and generalized harmonic numbers. Appl. Math. Comput. 131 (2002), 593-605. · Zbl 1070.11038
[12] R. Sitaramachandrarao. A formula of S. Ramanujan. J. Number Theory 25 (1987), 1-19. · Zbl 0606.10032
[13] A. Sofo. Sums of derivatives of binomial coefficients. Adv. in Appl. Math. 42 (2009), 123-134. · Zbl 1220.11025
[14] A. Sofo. Integral forms associated with harmonic numbers. Appl. Math. Comput. 207 (2009), 365-372. · Zbl 1175.11007
[15] A. Sofo. Integral identities for sums. Math. Commun. 13 (2008), 303-309. · Zbl 1178.05002
[16] A. Sofo. Computational Techniques for the Summation of Series. Kluwer Academic/Plenum Publishers, New York, 2003. · Zbl 1059.65002
[17] A. Sofo and H. M. Srivastava. Identities for the harmonic numbers and binomial coefficients, Ramanujan J. 25 (2011), 93-113. · Zbl 1234.11022
[18] A. Sofo. Quadratic alternating harmonic number sums. J. Number Theory. 154 (2015), 144- 159. · Zbl 1310.05014
[19] A. Sofo. Harmonic numbers and double binomial coefficients. Integral Transforms Spec. Funct. 20 (2009), 847-857. · Zbl 1242.11014
[20] A. Sofo. Harmonic sums and intergal representations. J. Appl. Anal. 16 (2010), 265-277. · Zbl 1276.11028
[21] A. Sofo. Summation formula involving harmonic numbers. Analysis Math. 37 (2011), 51-64. · Zbl 1240.33006
[22] A. Sofo and H. M. Srivastava. A family of shifted harmonic sums. Ramanujan J. 37 (2015), 89-108. · Zbl 1312.05014
[23] H. M. Srivastava and J. Choi,.Series Associated with the Zeta and Related Functions. Kluwer Academic Publishers, London, 2001. · Zbl 1014.33001
[24] H. M. Srivastava and J. Choi. Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012. · Zbl 1239.33002
[25] W. Wang and C. Jia. Harmonic number identities via the Newton-Andrews method. Ramanu- jan J. 35 (2014), 263-285. · Zbl 1306.05005
[26] C.Wei, D. Gong and Q.Wang. Chu-Vandermonde convolution and harmonic number identities. Integral Transforms Spec. Funct. 24 (2013), 324-330. · Zbl 1269.05010
[27] D. Y. Zheng. Further summation formulae related to generalized harmonic numbers. J. Math. Anal. Appl. 335(1) (2007), 692-706. · Zbl 1115.11054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.